Publication
Title
The pinning effect in a parabolic quantum dot
Author
Abstract
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2002
ISSN
0953-8984
Volume/pages
14:34(2002), p. 8005-8010
ISI
000178051800022
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report